Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Erratum to: ``Functional analytic properties of extremely amenable semigroups''


Author: Edmond E. Granirer
Journal: Trans. Amer. Math. Soc. 177 (1973), 507
MSC: Primary 43A07
DOI: https://doi.org/10.1090/S0002-9947-1973-0315357-8
Original Article: Trans. Amer. Math. Soc. 137 (1969), 53-75.
MathSciNet review: 0315357
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 43A07

Retrieve articles in all journals with MSC: 43A07


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1973-0315357-8
Article copyright: © Copyright 1973 American Mathematical Society